# SDR SWAA020058

- Difficulty date: January 9, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 13,077 hours, 8,218 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 183A81004
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, SWA SI 11052-55, FOUND RT ELEVATOR TAB BOLT AND BUSHINGS WORN ON CONTROL ROD FITTINGS.  REMOVED AND REPLACEDELEVATOR TAB PER MM.
